Toggle Main Menu Toggle Search

Open Access padlockePrints

Entropy measure for the quantification of upper quantile interdependence in multivariate distributions

Lookup NU author(s): Professor Andras BardossyORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Rodríguez J, Bárdossy A

Publication type: Article

Publication status: Published

Journal: Journal of Multivariate Analysis

Year: 2015

Volume: 140

Pages: 317-324

Print publication date: 01/09/2015

Online publication date: 10/06/2015

Acceptance date: 22/08/2014

ISSN (print): 0047-259X

ISSN (electronic): 1095-7243

Publisher: Academic Press


DOI: 10.1016/j.jmva.2015.05.004


Altmetrics provided by Altmetric